# SDR CALA0400615

- Difficulty date: August 25, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 49,408 hours, 25,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C30802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK WAS FOUND IN THE RT FUSELAGE SKIN AT STA 727 UNDER THE EMERGENCY EXIT LIGHT.  A SKIN REPAIR WAS INSTALLED IAW ECRA 5330-03090.
